I have been on suboxone at 8-12 mg for 3 n a half months and i need to know how long until i can take an oxy cause after all I've read I'd much rather withdrawal from oxy than sub plus i can't afford it anymore
16 Aug 2011
You can take the oxy at anytime after the suboxone, it will not make you sick. You get sick when you take Suboxone too soon after oxy, not the other way around. That being said, you won't need the oxy for several days as the Suboxone remains on the receptor sites for 3 to 5 days after the last dose.
Just wanted to mention that you run a big risk going back to the oxy as opposed to just tapering off the Suboxone. Going back to the oxy could lead you down the path of abusing opiates again. Of course the choice is yours, just thought you might want to reconsider.
17 Aug 2011
hi i took suboxone for about 3 years before i went to rehab... but to answer your question you can take an oxy right after you do a suboxone but it will be a waste because the suboxone has an opiod blocker in it so you will not feel it... that goes for any pain killer if you try and take it... but if you wanna feel it you will have to wait about 48 hours... maybe a little longer or a little less but for me it was always about 2 days... k hopefully i answered your question...
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am trying to stop taking oxys (480mgs a day for 2 years) and I was told that if I take Subutex instead of Suboxone that I can take it w/o having to ...
5 answers • 14 Dec 2010
I want to quit all opiates completely. I need to know how, when and how much suboxone to take. Also how long do I have to wait to take the suboxone ...
2 answers • 15 Jun 2011
i am currently using 4 mg suboxone to ease my withdrawals from 80 mg a day oxy habit of many years. i have only used 4 mg suboxone film a day for 4 ...
2 answers • 12 Dec 2011